# SDR P5CA9500700

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, FOREFLAP OUTBOARD END LEADING EDGE IS GOUGED IN 3 PLACES.  REPAIRED PER BOEING SRM 51-40-09.
